# SDR A6WA200940071

- Difficulty date: February 16, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 13,360 hours, 124,478 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire
- Condition: Loose
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

APU AUTO SHUTDOWN AND TOWER REPORTS SMOKE FROM AIRCRAFT.  REMOVED AND REPLACED APU FUEL SOLENOID CONNECTOR PLUG AND BACKSHELL (P5) IAW ESPM 20-17-10.  APU OPS CHECK GOOD, REMOVED FROM MEL.  (K)
